# SDR ASAA2019031828796

- Difficulty date: March 18, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 51,265 hours, 24,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 141A811220
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR. THRESHOLD, LOWER SILL ATTACH ANGLE UNDER THRESHOLD, CORROSION. GROUNDED - YES. REMOVED CORROSION ORIG THICK. .080 MAT LOSS .010 MAT REMAINING .070 FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15, REMOVED AND REPLACED L-1 DOOR THRESHOLD LOWER SILL ANGLE IAW SRM 51-40-02 AND DWG 141A8110REV-.
